| Model Number |
Q6 EDGE 3 STRETTO |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Bruise/Contusion (1754)
| Date of Event |
04/01/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
Event or Problem Description
Provider alleges consumer alleges she was on the east side of fresno in a parking lot that was level and brand new.She said that she was in the middle of a parking lot during the incident.She said she was going straight at a moderate outside speed of 3.4 to 4.0 mph.There were no rocks or anything and the chair allegedly started to tip over and the whole left side of her body hit the cement.